# SDR FDEA201407312019

- Difficulty date: July 31, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N200335
- Part serial: 447336P
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT REPORT DELAMINATION OF LT ELEVATOR LOWER SKIN LE APPROX 1.5 IN X 0.5 IN.  INVESTIGATION CARRIED OUT ON SUITABLE REPAIRS IAW SRM 55-20-01 REPAIR 1 FIG 201 TABLE 2 350 CURE REPAIR NOT AVAILABLE AT THIS LOCATION , ELEVATOR REPLACED.
